Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quadratic forms in harmonic analysis and the Bochner-Eberlein theorem

Author: Roger A. Horn
Journal: Proc. Amer. Math. Soc. 52 (1975), 263-270
MSC: Primary 43A35; Secondary 60E05
MathSciNet review: 0374823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New characterizations are given of the classes of functions on a locally compact Abelian group which are Fourier-Stieltjes transforms of: bounded measures, nonnegative bounded measures, and integrable functions. These characterizations are all of the same form, viz., that a positive definite Hermitian form dominate a symmetric quadratic form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A35, 60E05

Retrieve articles in all journals with MSC: 43A35, 60E05

Additional Information

Keywords: Fourier-Stieltjes transforms, positive definite functions, Bochner’s theorem, Eberlein’s theorem
Article copyright: © Copyright 1975 American Mathematical Society